Universal Journal of Computational Mathematics(CEASE PUBLICATION)  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

After consideration, we have decided to cease publication of this journal at the end of 2022. This journal will no longer accept submissions and subscriptions from 2023. All published articles will remain available in Archive at https://www.hrpub.org/journals/jour_archive.php?id=24

ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)

Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=24


Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 4(Aug, 2016) No 3

Common Fixed Point Theorem for Four Self-mappings with the Property (C) in Cone Metric Spaces

K. Prudhvi

[Abstract] [Full Text] [Full Article - PDF] pp. 29 - 31

DOI: 10.13189/ujcmj.2016.040301

On Numerical Study of Parkinson Tremor

Annalakshmi Harikrishna, Dennis Effah Osei, Magdalena Weronika KamiƄska, Sarangam Majumdar

[Abstract] [Full Text] [Full Article - PDF] pp. 32 - 36

DOI: 10.13189/ujcmj.2016.040302

Large Numerical Solution of Diffusive HBV Model in a Fractional Medium

Kolade M. Owolabi

[Abstract] [Full Text] [Full Article - PDF] pp. 37 - 50

DOI: 10.13189/ujcmj.2016.040303